Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 167, NWS Louisville, KY

June 15, 2016Butler County, Logan County, Ohio County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2016, 2:18 PM CDT for Butler County, Logan County, Ohio County, Kentucky. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 15, 2016, 2:18 PM CDT (19:18 UTC)
Expired
Jun 15, 2016, 3:00 PM CDT
In force
42 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Butler County, KY, Logan County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 64 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 15, 12:39 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

583 
WUUS53 KLMK 151918
SVRLMK
KYC031-141-183-152000-
/O.NEW.KLMK.SV.W.0167.160615T1918Z-160615T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
218 PM CDT WED JUN 15 2016

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN OHIO COUNTY IN CENTRAL KENTUCKY...
  NORTHWESTERN LOGAN COUNTY IN CENTRAL KENTUCKY...
  SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KENTUCKY...

* UNTIL 300 PM CDT

* AT 216 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LIVERMORE...
  MOVING SOUTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ANDERSON...LEWISBURG...CENTERTOWN...ROCKPORT...ROCHESTER...SPA...QUALITY...
  HUNTSVILLE...WYSOX AND JERICO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING
WITH THIS STORM. MOVE INDOORS IMMEDIATELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. 

&&

LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
      3758 8701 3702 8679 3693 8705 3706 8705
      3707 8694 3711 8689 3714 8693 3718 8692
      3718 8689 3724 8691 3727 8698 3735 8701
      3737 8707 3733 8710 3734 8714
TIME...MOT...LOC 1916Z 336DEG 47KT 3741 8719 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG
1 follow-up statement
173 
WWUS53 KLMK 151954
SVSLMK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
254 PM CDT WED JUN 15 2016

KYC031-141-183-152000-
/O.CON.KLMK.SV.W.0167.000000T0000Z-160615T2000Z/
OHIO KY-LOGAN KY-BUTLER KY-
254 PM CDT WED JUN 15 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHWESTERN OHIO...NORTHWESTERN LOGAN AND SOUTHWESTERN BUTLER
COUNTIES...

AT 253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
MORGANTOWN...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ANDERSON...LEWISBURG...ROCHESTER...SPA...QUALITY...HUNTSVILLE...WYSOX...
JERICO...PLEASANT HILL AND AGNES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3729 8698 3731 8690 3702 8679 3693 8705
      3706 8705 3707 8694 3711 8689 3714 8693
      3718 8692 3718 8689 3724 8691 3727 8698
TIME...MOT...LOC 1953Z 269DEG 25KT 3725 8689 

HAIL...<.75IN
WIND...60MPH
 
$$
JDG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:15 PM CDT, 3 minutes earlier.

Area forecast discussion, Jun 15, 2:15 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
315 PM EDT WED JUN 15 2016

.SHORT TERM (Now through Thursday Night)...
Issued at 219 PM EDT Wed Jun 15 2016

Widespread storms late this afternoon and early this evening, some
possibly severe with torrential rain and gusty winds, will taper off
as the evening wears on, with little if any activity after midnight.
Patchy haze or fog may form around dawn Thursday, but given lack of
fog over the past few days will leave mention out of the grids. It
will be another muggy night with low temperatures around 70.

The upper low near Duluth this afternoon will dive southeast into
Ohio tomorrow, dragging its attendant trailing trof through the Ohio
Valley Thursday evening. A lack of deep moisture and weak mid level
lapse rates will keep thunderstorm coverage isolated. The best
chances will be over southern Kentucky and the Blue Grass from mid
afternoon into the evening hours.

High temperatures will be in the lower and middle 90s but with
afternoon dew points mixing down into the 60s heat index values
won't be too far off from the temperature. There will be a decent
west breeze around 10 to 15 mph, too.

Storms will taper off Thursday night, with lows dropping down into
the 60s.

.LONG TERM (Friday through Wednesday)...
Issued at 231 PM EDT Wed Jun 15 2016

Upper ridging blossoming from the Desert Southwest to the East Coast
will keep us dry and warm Friday through Monday night.

By Tuesday/Wednesday the ridge will get suppressed by an upper low
diving south out of eastern Canada while a surface cold front drops
in from the north. Will go ahead and keep thunderstorm chances in
the forecast for those two days.

&&

.AVIATION (18Z TAF Update)...
Issued at 108 PM EDT Wed Jun 15 2016

Multiple surface boundaries combined with the very warm and moist
air mass will result in scattered to numerous clusters of storms
across central Kentucky this afternoon through evening. The highest
chances of strong winds and torrential rainfall is at SDF and BWG,
though LEX certainly could see a line of storms by early evening.

Earlier IFR stratus has lifted and mixed out to MVFR levels and this
will continue to lift to VFR over the next couple of hours. Plan on
south to southwesterly winds around 10 kts.

After storms end tonight, attention turns to fog or stratus
potential. Guidance hints that LEX and BWG may have better chances,
similar to this morning. This could be fuel alternate MVFR or even
IFR by sunrise Thursday.

&&

.LMK Watches/Warnings/Advisories...
KY...NONE.
IN...NONE.
&&

Short Term........13
Long Term.........13
Aviation..........ZT
Hazardous weather outlook, Jun 15, 2:12 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
312 PM EDT WED JUN 15 2016

INZ076>079-083-084-089>092-KYZ023>035-038>040-045>047-053>055-
061>067-070>078-081-082-161915-
ORANGE-WASHINGTON-SCOTT-JEFFERSON-DUBOIS-CRAWFORD-PERRY-HARRISON-
FLOYD-CLARK-HANCOCK-BRECKINRIDGE-MEADE-OHIO-GRAYSON-HARDIN-BULLITT-
OLDHAM-TRIMBLE-HENRY-SHELBY-FRANKLIN-SPENCER-ANDERSON-WOODFORD-
NELSON-MERCER-LARUE-MARION-BOYLE-BUTLER-EDMONSON-HART-GREEN-TAYLOR-
CASEY-LINCOLN-LOGAN-WARREN-SIMPSON-ALLEN-BARREN-MONROE-METCALFE-
ADAIR-RUSSELL-CUMBERLAND-CLINTON-
INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON...
JASPER...ENGLISH...TELL CITY...CORYDON...NEW ALBANY...
JEFFERSONVILLE...LEWISPORT...HAWESVILLE...HARDINSBURG...
BRANDENBURG...HARTFORD...LEITCHFIELD...ELIZABETHTOWN...
SHEPHERDSVILLE...LOUISVILLE...LA GRANGE...BEDFORD...MILTON...
NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE...LAWRENCEBURG...
VERSAILLES...BARDSTOWN...SPRINGFIELD...HARRODSBURG...HODGENVILLE...
LEBANON...DANVILLE...MORGANTOWN...BROWNSVILLE...HORSE CAVE...
GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE...
BOWLING GREEN...FRANKLIN...PROVIDENCE...SCOTTSVILLE...GLASGOW...
TOMPKINSVILLE...EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...
ALBANY
312 PM EDT WED JUN 15 2016 /212 PM CDT WED JUN 15 2016/

...SEVERE THUNDERSTORM WATCH 258 IN EFFECT UNTIL 10 PM EDT /9 PM
CDT/ THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE THIS EVENING...
ESPECIALLY ALONG AND WEST OF INTERSTATE 65. THE MAIN THREAT WILL
BE LOCAL FLOODING FROM TORRENTIAL RAIN...WITH GUSTY WINDS POSSIBLE
AS WELL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND
EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND
HAIL.

HEAT INDEX VALUES THURSDAY AFTERNOON WILL RANGE FROM THE MID 90S
TO AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER TONIGHT THROUGH TOMORROW.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

KYZ036-037-041>043-048-049-056-057-161915-
SCOTT-HARRISON-FAYETTE-BOURBON-NICHOLAS-JESSAMINE-CLARK-GARRARD-
MADISON-
INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LEXINGTON...
PARIS...CARLISLE...NICHOLASVILLE...WINCHESTER...LANCASTER...RICHMOND
312 PM EDT WED JUN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING WITH LIGHTNING
AND LOCALLY HEAVY RAIN THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

ISOLATED STORMS ARE FORECAST LATE THURSDAY AFTERNOON AND
EVENING...MAINLY OVER THE BLUEGRASS AND LAKE CUMBERLAND REGIONS.
THESE STORMS MAY PRODUCE BRIEF HEAVY RAIN...GUSTY WINDS...AND
HAIL.

HEAT INDEX VALUES THURSDAY AFTERNOON RANGE FROM THE MID 90S TO
AROUND 100.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE INVITED TO REPORT INSTANCES OF FLOODING OR SEVERE
WEATHER TONIGHT THROUGH TOMORROW.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE.

13

In the hours before

Special weather statement, Jun 15, 12:28 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
128 PM EDT WED JUN 15 2016

INZ077-078-091-092-KYZ031-151800-
WASHINGTON-SCOTT-FLOYD-CLARK-OLDHAM-
128 PM EDT WED JUN 15 2016

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN
SCOTT...FLOYD...EAST CENTRAL WASHINGTON...CLARK AND SOUTHWESTERN
OLDHAM COUNTIES...

AT 128 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF NEW PROVIDENCE TOWN TO 7 MILES
WEST OF NEW ALBANY...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONVILLE...NEW ALBANY...PROSPECT...NEW PROVIDENCE TOWN...
CLARKSVILLE...CHARLESTOWN...SELLERSBURG...GALENA...OWEN AND GOSHEN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3859 8548 3833 8555 3834 8556 3834 8558
      3835 8558 3838 8564 3834 8565 3830 8567
      3827 8574 3829 8579 3828 8583 3825 8584
      3825 8596 3827 8597 3828 8599 3830 8600
      3859 8591 3860 8550
TIME...MOT...LOC 1728Z 267DEG 23KT 3853 8586 3829 8596

ZT
Special weather statement, Jun 15, 12:47 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
147 PM EDT WED JUN 15 2016

INZ091-092-KYZ030-031-151830-
FLOYD-CLARK-JEFFERSON-OLDHAM-
147 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FLOYD...SOUTH CENTRAL
CLARK...EASTERN JEFFERSON AND SOUTHWESTERN OLDHAM COUNTIES...

AT 147 PM EDT...A STRONG THUNDERSTORM WAS NEAR JEFFERSONVILLE...
MOVING EAST AT 30 MPH.

WINDS 40 TO 45 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOUISVILLE...JEFFERSONVILLE...NEW ALBANY...JEFFERSONTOWN...ST. MATTHEWS...
SHIVELY...LYNDON...MIDDLETOWN...DOUGLASS HILLS AND PROSPECT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3834 8540 3830 8541 3830 8543 3829 8543
      3830 8544 3830 8545 3828 8547 3827 8541
      3812 8543 3824 8588 3842 8581
TIME...MOT...LOC 1747Z 287DEG 27KT 3833 8577

ZT
Local storm report, Jun 15, 12:52 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
152 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     CAMPBELLSBURG           38.66N 86.26W
06/15/2016                   WASHINGTON         IN   911 CALL CENTER

            TREES DOWN ON POWERLINES ON NORTH SYCAMORE
            STREET. THE AREA IS WITHOUT POWER.

&&

KDW
Special weather statement, Jun 15, 1:39 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
239 PM EDT WED JUN 15 2016

KYZ029-030-034-038-151915-
JEFFERSON-SHELBY-SPENCER-BULLITT-
239 PM EDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JEFFERSON...
NORTHWESTERN SPENCER...NORTHEASTERN BULLITT AND WEST CENTRAL SHELBY
COUNTIES...

AT 239 PM EDT...A STRONG THUNDERSTORM WAS OVER HIGHVIEW...MOVING
SOUTHEAST AT 30 MPH.

WINDS 30 TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JEFFERSONTOWN...MIDDLETOWN...DOUGLASS HILLS...HURSTBOURNE...PIONEER
VILLAGE...HURSTBOURNE ACRES...ST. REGIS PARK...BELLEMEADE...HOLLOW CREEK
AND BLUE RIDGE MANOR.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3814 8529 3799 8548 3797 8553 3806 8577
      3825 8559
TIME...MOT...LOC 1839Z 300DEG 27KT 3811 8563

ZT
Local storm report, Jun 15, 2:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
308 PM EDT WED JUN 15 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     CAMPBELLSBURG           38.65N 86.26W
06/15/2016                   WASHINGTON         IN   BROADCAST MEDIA

            TREE DOWN.

&&

NWS LOUISVILLE KY
IRIS SYSTEM
Special weather statement, Jun 15, 2:11 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
211 PM CDT WED JUN 15 2016

KYZ026-061-151945-
BUTLER-OHIO-
211 PM CDT WED JUN 15 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN OHIO AND
SOUTHWESTERN BUTLER COUNTIES...

AT 210 PM CDT...A STRONG THUNDERSTORM WAS NEAR LIVERMORE...MOVING
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HARTFORD...BEAVER DAM...CENTERTOWN...MCHENRY...ROCKPORT...ROCHESTER...
QUALITY...HUNTSVILLE...WYSOX AND SOUTH HILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.

LAT...LON 3738 8709 3746 8710 3748 8713 3748 8711
      3761 8698 3702 8670 3707 8694 3709 8690
      3711 8689 3714 8693 3718 8692 3718 8689
      3722 8690 3727 8698 3732 8699 3737 8705
      3737 8707 3733 8711 3734 8714
TIME...MOT...LOC 1910Z 336DEG 47KT 3757 8715

JDG

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 10:37 AM CDTSpecial Weather StatementLMKNicholas23 min
Jun 15, 12:47 PM CDTSpecial Weather StatementLMKJefferson43 min
Jun 15, 1:39 PM CDTSpecial Weather StatementLMKJefferson36 min
Jun 15, 2:11 PM CDTSpecial Weather StatementLMKOhio34 min
Jun 15, 2:34 PM CDTSevere Thunderstorm WarningLMKButler, Ohio41 min
Jun 15, 2:51 PM CDTSevere Thunderstorm WarningLMKButler, Logan, Simpson, Warren54 min
Jun 15, 3:07 PM CDTSpecial Weather StatementLMKBullitt38 min
Jun 15, 3:12 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Meade33 min
Jun 15, 3:13 PM CDTSevere Thunderstorm WarningLMKAllen, Barren, Butler, Edmonson, Warren47 min
Jun 15, 3:22 PM CDTAreal Flood AdvisoryLMKLogan113 min
Jun 15, 3:28 PM CDTSevere Thunderstorm WarningLMKBullitt, Hardin, Larue, Nelson32 min
Jun 15, 3:44 PM CDTSpecial Weather StatementLMKLogan, Simpson31 min
Jun 15, 3:50 PM CDTSevere Thunderstorm WarningLMKAllen, Logan, Simpson25 min
Jun 15, 3:57 PM CDTSpecial Weather StatementLMKLarue33 min
Jun 15, 4:15 PM CDTSpecial Weather StatementLMKAllen45 min
Jun 15, 4:52 PM CDTSpecial Weather StatementLMKCumberland, Metcalfe, Monroe23 min
Jun 15, 6:51 PM CDTSpecial Weather StatementLMKHenry39 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.